# SDR IPXA2015020985629

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 7,258 hours, 2,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR JAMMED ON CLOSING CHECKED ADJUSTMENT OF CREW ENTRY DOOR IAW AMM 52-12-00-715-110.  CHECKED GOOD.
